Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak $ (1,1)$ boundedness of singular integrals with nonsmooth kernel

Author: Steve Hofmann
Journal: Proc. Amer. Math. Soc. 103 (1988), 260-264
MSC: Primary 42B20; Secondary 47G05
MathSciNet review: 938680
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \Omega \in {L^q}\left( {{S^1}} \right)$ for some $ q > 1,\int_{{S^1}} {\Omega = 0} $, and $ \Omega $ is homogeneous of degree 0, then the operator defined in two dimensions by $ {T_\varepsilon }f\left( x \right) = \int_{\left\vert y \right\vert > \varepsil... ...( {x - y} \right)\Omega \left( y \right){{\left\vert y \right\vert}^{ - 2}}dy} $ is of weak-type $ (1,1)$ with bound independent of $ \varepsilon > 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 47G05

Retrieve articles in all journals with MSC: 42B20, 47G05

Additional Information

PII: S 0002-9939(1988)0938680-9
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia